# SDR AALA20090630TUL30

- Difficulty date: June 24, 2009
- Submitted: July 2, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUBFLOOR CORRODED INBOARD OF FORWARD SERVICE DOOR, STATION 160-200 UNDER HAT CHANNEL.  CORROSION REMOVED AND AREA REPAIRED PER AARD 53-20-00-16 AND EA MD80-53-006595.
